SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Neves, A.A., Neves, M.L.A. and Farinhas, J.A. (2002) Bilateral connation of permanent mandibular incisors: A case report. International Journal of Paediatric Dentistry, 12, 61-65. doi:10.1046/j.0960-7439.2001.00324.x

has been cited by the following article:

  • TITLE: Bilateral double teeth—A case report

    AUTHORS: Sandip Kulkarni, S. M. Meghana, Monica Yadav

    KEYWORDS: Developmental Anomaly; Fusion; Gemination; Endodontic Treatment

    JOURNAL NAME: Open Journal of Stomatology, Vol.2 No.4, December 26, 2012

    ABSTRACT: Developmental anomalies can occur as a result of conjoining or twinning defects. These include fusion, gemination and concrescence. Such anomalies occur more often in the deciduous than in the permanent dentition and only a few cases involving molar and premolar teeth have been reported in the literature. Cases of bilateral double teeth are less frequent than unilateral and prevalence seems to be higher in the anterior region. The present article is a rare case report of simultaneous occurrence of double teeth in permanent dentition involving the mandibular premolar-molar teeth in a 45-year-old male patient. Clinical observation along with radiographic examination was used to arrive at a diagnosis.